MAUDE Adverse Event Report: Merit Medical Ireland InQwire.Guide Wire; Wire, Guide, Catheter

Merit Medical Ireland InQwire.Guide Wire; Wire, Guide, Catheter
Catalog Number IQA522
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
InQwire.Guide Wire
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Merit Medical Ireland
parkmore business park west
galway H91 W 274
EI  H91 W274
Manufacturer (Section G)
Merit Medical Ireland
parkmore business park west
galway H91 W 274
EI   H91 W274
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50529697
Report Number9616662-2026-00046
Device Sequence Number20343707
Product Code DQX
UDI-Device Identifier00884450355961
UDI-Public00884450355961
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K170700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIQA522
Device Lot NumberK32844790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown